# SDR SWIA201126412

- Difficulty date: June 6, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 24,969 hours, 20,132 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 4443,  RIGHT MAIN LANDING GEAR DID NOT EXTEND DURING LANDING.  REMOVED AND REPLACED RT MAIN LANDING GEAR.
